# SDR FDEA2019041600788

- Difficulty date: April 10, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 65,538 hours, 22,794 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053
- Part serial: DAC440
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING OUTBD FLAP UPPER SURFACE - APPROX XOF 740 - CRACK AT FASTENER HOLE.   CONFIRMED CRACK USING NDT HFEC. CUTED OUT CRACK L/H WING OUTBD FLAP UPPER SURFACE APPROX XOF 740 FABRICATED   DOUBLER AND FILLER. INSTALLED DOUBLER AND FILLER REF SRM 57-00-01 VOL I AND 51-3-02   VOL II
